MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE; 6.5MM REVERE PEDICLE SCREW, 40MM

GLOBUS MEDICAL, INC. REVERE; 6.5MM REVERE PEDICLE SCREW, 40MM
Model Number 124.464
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not available for evaluation as it was discarded by the hospital.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was needed to replace a 6.5mm revere pedicle screw due to surgeon misplacement.

Brand Name
REVERE
Common Device Name
6.5MM REVERE PEDICLE SCREW, 40MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837543
Report Number3004142400-2023-00108
Device Sequence Number7533272
Product Code MNH
UDI-Device Identifier00849044001235
UDI-Public00849044001235
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061202
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number124.464
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale
Patient RaceWhite